# SDR P5CA9500781

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7265746
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ORD - ON TAXI, NR 4 ENGINE STARTER LIGHT CAME ON.  SHUTDOWN ENGINE AND CLOSED BLEED VALVE.  FOUND STARTER FAILED,  SHEARED COUPLER AND BLOWN DUCT.  REPLACED DAMAGED UNITS AND STARTER SHUTOFF VALVE.
